# SDR SWAA2020062389916

- Difficulty date: June 4, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB THRESHOLD WEB AT BS 794 - 847, RBL23, WL157 CORRODED.   REMOVED CORROSION ON THE ACB SUB THRESHOLD WEB IN AREA OF 2' X 1' X 0.02'DEEP ORIGINAL MATERIAL THICKNESS 0.050' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1.  LOCATED AND DRILLED NEW SUB THRESHOLD WEB IAW SRM 51-40-05-0G-0, AND DWG 146A8123 AND INSTALLED IAW SRM 51-40-02-0G-0, AND DWG 146A8340.
